# SDR HEEA080660

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 10,956 hours
- Engine: Allsn 250C30P
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 9048222105
- Condition: Chafed
- Location: Igniter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INGNITER LEAD CHAFED. REPAIRED.
